# SDR AALA20140113013

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 69,187 hours, 29,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99115005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 37 WEB DAMAGED.  INSTALLED NEW WEB SECTION IAW EA MD80-53-033196.
